# SDR SA07046

- Difficulty date: July 8, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- Aircraft time: 25,008 hours, 13,134 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1026, TPA-CLT:  AFTER TAKEOFF, CREW RECEIVED A NOSE LANDING GEAR SHOCK ABSORBER WARNING.  RETURNED TO TPA.  MAINTENANCE REMOVED A LAMP FROM THE NOSE GEAR ASSEMBLY.
